Just wondering how many of you have had the same kind of side effects I do when on Pred. My dr says it's rare, but it's known to happen.
I go through withdrawals like alot probably do when you taper.......anxiety, fatigue, brainfog, shakes, night sweats, sleeplessness. I sometimes flare back up with bleeding for a few days then it evens out. which I guess is normal.
The weird thing is that at @ 25mgs, I go through withdrawals every day on and off through out the day. Like an anxiety attack, hyperventilating, crying and shakes so bad. and also the side effects I mentioned in the first paragraph. It's really a toll on my body. I can't really function normally and my thought process is just not very good. My dr says its like a drug addict going through withdrawal. I cannot work at this time and I really feel uncomfortable around people, unless they know what I'm going through. I don't get mean but a bit moody and frustrated.
I just wonder how many people aren't able to function on this drug. I take ativan and when really bad kolonapin. Which I hate taking but it works until I get off the evil drug.
Remicade- 7th infusion Jan 10,2008
Dx with UC In Mar 2004. Mainly Left sided, at times has skipped through the whole colon. Also have IBS.
50mgs of Imuran, Asacol 3/3x's day, Bentyl as needed
Holistic approach- supplements- fish oil, probotics, gut repair, allergy enzyme, paleofiber